# SDR IPXA2025060429482

- Difficulty date: May 6, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774473
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, FWD SIDE OF STA 740 S-39L - LEVEL 1.  ACCOMPLISHED REPAIR I.A.W UPS EO-93948-REQ1 AND EGAT EI NR 2025A53M-1032 REV.1.
